# SDR AALA201701139007

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 5,798 hours, 2,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION ON FORWARD FLIGHT ATTENDANT PANEL. R2 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00.
